| Model Number |
354212 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that the iv pump tubing is leaking by the cassette.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was returned for evaluation.The sample was visually evaluated and functionally leak tested and a leak was observed on the horizon cassette in the window weld.In order to address the issue of leakage within the cassette portion of the pump sets, b.Braun has initiated a corrective action/preventative action (capa 2021-007-pa) which provides for root cause analysis and corrective action.Additionally, as a result of this issue, b.Braun has initiated a voluntary medical device correction for multiple batches of outlook® pump sets including the batch identified from this complaint.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.